# SDR 04FDEA02031

- Difficulty date: July 8, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 70,708 hours, 27,227 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 MANIFOLD FAIL ALERT ILLUMINATED IN FLIGHT.  DIVERTED TO STL PER THE QRH, ACN RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02 CATEGORY: C EXPIRATION: 18JUL04.  NR 2 MANIFOLD FAIL DETECTION LOOP INOP.  MX MUST CLEAR ALERT PRIOR TO EACH DISPATCH.   DO NOT PRESSURIZE PNEUMATIC SYS NR 2 EXCEPT FOR ENG START.  REMOVED AND REPLACED MANIFOLD FAILURE DETECTION CONTROL UNIT PER M/M 36-23-01-4, ALL SYSTEM TESTS PASS.
